Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Thick clear fluid discharge from vagina after no sexual activity for some time. Why it happens ?

Every once in a while after orgasming-usually after varying period of a month/a week or so after no sexual activity/masturbating, I ll go to the bathroom some time later and clear fluid will come out of my vagina . It is odorless but thickish? Only the word mucus comes to mind when describing it. I don t think I should be worried about it but I was wondering what it is and why is happens. Help?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

Increased vaginal discharge is called leuchorrhea. It can be seen in physiologically also, like during ovulation, just before periods etc.
So as you are not having associated symptoms like smell, itching etc., that could be more possibly physiological leuchorrhea.
No need to worry about it until it is asymptomatic.
Take care.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor